# SDR ASOA2013052803674

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 25,671 hours, 24,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT AT ROW 8 HAS SEVERAL INOPERATIVE BULBS.  REPLACED LAMPS AND OPS CHECKED GOOD IAW AMM 33-51-00.
